MAUDE Adverse Event Report: ANGIODYNAMICS VENCURE NEVERTOUCH; ENDOVENOUS LASER TREATMENT FIBER,

ANGIODYNAMICS VENCURE NEVERTOUCH; ENDOVENOUS LASER TREATMENT FIBER,
Catalog Number H787114030130
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of the fiber and sheath being the same length could not be confirmed because no sample was returned for evaluation.Without receiving the product for evaluation, the root cause cannot be determined.A possible factor could be due to the fiber not correctly oriented in the trè-sheath.Without receiving product to evaluate, we cannot confirm the presence glue on the fitting.Though no issues were found in when reviewing the lot history records, the department responsible for bonding the fitting to the venacure fiber have been made aware of this complaint.During the manufacturing process the presence of glue fillets on the fiber fitting is 100% inspected and also receives one aql inspection.In addition to those inspections, the tensile strength of the fitting on each fiber is tested.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.The instructions for use, which is supplied to the end user with this catalog number contains the following statement; "properly attach the sterile, single use disposable nevertouch laser fiber by removing the protective cap and completely screwing the fiber fitting to lasers' sma 905 connector until tight and secure.Remove fiber stop assembly.Pull the sheath back and lock it to the sheath-lok fitting.Confirm location of the fiber using ultrasound guidance." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Complaint reference (b)(4).
 
Event or Problem Description
As reported to angiodynamics on august 30, 2017: during an evlt procedure, it was noted the fiber stop detached from the laser fiber shaft.There was no report of patient harm or injury due to this event.It was reported the disposable device is not available for return for evaluation by the manufacturer.

Brand Name
VENCURE NEVERTOUCH
Common Device Name
ENDOVENOUS LASER TREATMENT FIBER,
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
MDR Report Key6882539
Report Number1319211-2017-00095
Device Sequence Number745820
Product Code GEX
UDI-Device IdentifierH787114030130
UDI-PublicH787114030130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2020
Device Catalogue NumberH787114030130
Device Lot Number5137079
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1